# SDR ASAA2023113046702

- Difficulty date: November 30, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 67,178 hours, 27,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146A750222
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION PANEL HAS CORROSION STA 727C+2 TO STA 767. GROUNDED - YES. REMOVED AND REPLACED DAMAGED SECTION OF TRANSITION PANEL STA 727C+2 TO STA 767 IAW B737-900 SRM 53-00-53-2R-5W 3 O .040 R .033 L 20 D .007.
